MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION MR400 MRI PATIENT MONITORING SYSTEM (MODEL MR400)

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION MR400 MRI PATIENT MONITORING SYSTEM (MODEL MR400)
Model Number EXPRESSION MR400 MRI PATIENT MONITOR SYS
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following functional tests were performed: the philips remote support engineer (rse) talked to the customer who confirmed the co2 sensor was already replaced on october 10th and also calibrated at that time.As well the sample line and the water trap were replaced but the issue remained.The customer was advised by the rse to perform the agent verification test according to the service guide.The rse advised to change the co2 sensor and follow up if the issue still exists.The rse made several attempts to follow up with the customer, but the customer was not available for follow up, no response from customer.The case was closed with insufficient information, based on the information available and the testing conducted, the cause of the reported problem is unknown.The reported problem was not confirmed.We are unable to confirm the final disposition of the device, because the customer did not respond to requests for additional information.The investigation concludes that no further action is required at this time.
 
Event or Problem Description
It was reported the co2 numbers are drifting low outside of service manual specs.Over minus 4 from 38.The device was in use on a patient.There was no report of patient or user harm.

Brand Name
EXPRESSION MR400 MRI PATIENT MONITORING SYSTEM (MODEL MR400)
Common Device Name
EXPRESSION MR400 MRI PATIENT MONITORING SYSTEM (MODEL MR400)
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
deborah currlin
12151 research parkway
orlando, FL 32826
4072753220
MDR Report Key23593811
Report Number1051786-2025-000015
Device Sequence Number21362413
Product Code MWI
UDI-Device Identifier00884838039131
UDI-Public(01)00884838039131
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K152330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEXPRESSION MR400 MRI PATIENT MONITOR SYS
Device Catalogue Number866185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown